MathSciNet Relay Station
MathSciNet bibliographic data
MR599476 46E10 (58D15)
Mayer-Wolf, E. Isometries between Banach spaces of Lipschitz functions. Israel J. Math. 38 (1981), no. 1-2, 58–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement